# SDR 96ZZZM1238

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Vlv
- Part number: 9023157034
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CMH - FLT 2688 - CMH-EWR - AIR TURNBACK, LOSS OF CABIN PRESSURE.  CREW DESCENDED TO 10,000 FEET.  REMOVED AND REPLACED OUTFLOW VALVE, IAW 21-31-51.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLERS NR 1 AND NR 2 AS PRECAUTION IAW 21-31-34. RESTOWED CABIN MASKS.  REMOVED AND REPLACED USED OXYGEN GENERATORS IAW 35-23-00.  REFERENCE AWXA960337.
